# SDR CALA0000228

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING L/E SKIN DENTED JUST FORWARD OF REFUELING DOOR.  A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM 57-06B, FIGURE 5, 51-10-4, 51-10-3, 51-20-00, 51-30-2, AND 51-30-5.
